# SDR SIMA20140312004

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 38,365 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Dirty
- Location: Door Frame
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HARD TO OPEN & CLOSE FROM FLIGHT ATTENDANT.  CLEANED & LUBRICATED MAIN DOOR FRAME ROLLERS IAW MM 53-21-02, OPERATIONS CHECKED GOOD IAW EMB MM 52-10-01.
